# SDR SWIA2019121846983

- Difficulty date: October 20, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT INBOARD BACKREST IS CRACKED (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED INBD BACKREST SHROUD IAW GOODRICH CMM REPAIR 4-1
